# SDR AT0700085

- Difficulty date: June 4, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FUSELAGE AT STA 245 AND L STR 16 TO L STR 18.   INSTALLED FLUSH REPAIR LT FUSELAGE BETWEEN STA 229 TO STA 263.55 AND LONGERON 16 TO 18 LEFT HAND, IAW B717 SRM 53-00-01 FIG 201.  MATERIAL USED DOUBLER 2024T3.025 SIZES 50" X 6", 2024T3.050 SIZE 34.25" X 14.125", 2024T3.063 SIZE 34.75" X 4".
